MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATT REV SLV LPS FEM ADP +5; KNEE FEMORAL ADAPTOR

DEPUY IRELAND - 3015516266 ATT REV SLV LPS FEM ADP +5; KNEE FEMORAL ADAPTOR
Catalog Number 151106005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Unspecified Tissue Injury (4559)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # :(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to bone resorption at the interface of the femoral sleeve and distal femur.Surgeon was concerned that further bone loss could lead to a fracture of the distal femur and decided to revise the femoral side of the construct.Doi: (b)(6), 2022.Dor: (b)(6), 2023.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: h6 health effect - clinical code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received.A.Was there loosening involved in the event? if yes, please provide the loosening component/s.Yes and as stated in the der, there was loosening at both the bone/sleeve and bone/stem interface mist likely due to metallosis from an existing femoral side plate.B.Please confirm if there was fracture of the distal femur.No, there was no fracture.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATT REV SLV LPS FEM ADP +5
Common Device Name
KNEE FEMORAL ADAPTOR
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17396281
Report Number1818910-2023-15203
Device Sequence Number7721503
Product Code MBH
UDI-Device Identifier10603295503392
UDI-Public10603295503392
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K202248
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151106005
Device Lot NumberJC8960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer07/29/2023
08/04/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date08/03/2023
08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 14MM.; ATUN FEM SLV M/L 30MM FULL POR.; ATUNE PRESSFIT STR STEM14X60MM.; LPS DISTAL FEM COMP XXSM LT.; LPS SEGMENTAL COMPONENT 40MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight70 KG